Alert archive / New York / Freeze Warnings in 2011

Freeze Warning 5, NWS Albany, NY

October 22, 2011Fulton County, Saratoga County, New York; Windham County, Vermont

NWS Albany, NY issued this freeze warning at Oct 22, 2011, 3:12 AM EDT for Fulton County, Saratoga County, New York; Windham County, Vermont. It took effect at Oct 23, 2011, 12:00 AM EDT. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 22, 2011, 3:12 AM EDT (07:12 UTC)
In effect from
Oct 23, 2011, 12:00 AM EDT
Expired
Oct 22, 2011, 9:57 PM EDT
In force
Issued by
NWS Albany, NY

Counties Fulton County, NY, Saratoga County, NY, Windham County, VT

The radar

The Albany radar (KENX), 63 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.2 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WWUS71 KALY 220712
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
312 AM EDT SAT OCT 22 2011

NYZ041-082-VTZ015-222100-
/O.NEW.KALY.FZ.W.0005.111023T0400Z-111023T1300Z/
NORTHERN SARATOGA-NORTHERN FULTON-EASTERN WINDHAM-
INCLUDING THE CITIES OF...SARATOGA SPRINGS...NORTHVILLE...
MAYFIELD...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS
312 AM EDT SAT OCT 22 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY. 

* LOCATIONS...SACANDAGA AND SARATOGA REGIONS IN NEW YORK AND
  EXTREME SOUTHEAST VERMONT.

* HAZARDS...WIDESPREAD FROST.

* TEMPERATURES...LOWER 30S.

* TIMING...FROM MIDNIGHT UNTIL 9 AM SUNDAY.

* IMPACTS...WIDESPREAD FROST WILL DAMAGE UNPROTECTED CROPS AND
  VEGETATION SENSITIVE TO BELOW FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CTZ001-013-NYZ038>040-047>053-059-060-064>066-222100-
/O.NEW.KALY.FR.Y.0010.111023T0400Z-111023T1300Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...ILION...HERKIMER...LITTLE FALLS...MOHAWK...
FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...
WELLSVILLE...COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...
DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA...
MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY...CATSKILL...
COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON
312 AM EDT SAT OCT 22 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY. 

* LOCATIONS...MOHAWK VALLEY...GREATER CAPITAL DISTRICT...SCHOHARIE
  VALLEY...HELDERBERGS...MID HUDSON VALLEY AND SOUTHERN TACONICS
  IN NEW YORK...AND THE LITCHFIELD HILLS IN CONNECTICUT.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...33 TO 36 DEGREES.

* TIMING...FROM MIDNIGHT UNTIL 9 AM SUNDAY.

* IMPACTS...AREAS OF FROST ARE LIKELY TO DAMAGE SENSITIVE OUTDOOR
  PLANTS AND CROPS IF NO MEASURES ARE TAKEN TO PROTECT THEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
100 
WWUS71 KALY 221947
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
347 PM EDT SAT OCT 22 2011

NYZ041-082-VTZ015-230400-
/O.CON.KALY.FZ.W.0005.111023T0400Z-111023T1300Z/
NORTHERN SARATOGA-NORTHERN FULTON-EASTERN WINDHAM-
INCLUDING THE CITIES OF...SARATOGA SPRINGS...NORTHVILLE...
MAYFIELD...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS
347 PM EDT SAT OCT 22 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT SUNDAY...

* LOCATIONS...SACANDAGA AND SARATOGA REGIONS IN NEW YORK AND
  EASTERN WINDHAM COUNTY VERMONT.

* HAZARDS...WIDESPREAD FROST.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...FROM MIDNIGHT UNTIL 9 AM SUNDAY.

* IMPACTS...WIDESPREAD FROST WILL DAMAGE UNPROTECTED CROPS AND 
  VEGETATION SENSITIVE TO BELOW FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CTZ001-013-NYZ038>040-047>053-059-060-064>066-230400-
/O.CON.KALY.FR.Y.0010.111023T0400Z-111023T1300Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...ILION...HERKIMER...LITTLE FALLS...MOHAWK...
FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...
WELLSVILLE...COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...
DUANESBURG...SCHENECTADY...ROTTERDAM...BALLSTON SPA...
MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...TROY...CATSKILL...
COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON
347 PM EDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT SUNDAY...

* LOCATIONS...MOHAWK VALLEY...GREATER CAPITAL DISTRICT...
  SCHOHARIE VALLEY...HELDERBERGS...MID HUDSON VALLEY AND SOUTHERN
  TACONICS IN NEW YORK...AND THE LITCHFIELD COUNTY CONNECTICUT.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...IN THE LOWER TO MID 30S.

* TIMING...FROM MIDNIGHT UNTIL 9 AM SUNDAY.

* IMPACTS...AREAS OF FROST ARE LIKELY TO DAMAGE SENSITIVE 
  OUTDOOR PLANTS AND CROPS IF NO MEASURES ARE TAKEN TO PROTECT 
  THEM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
323 
WWUS71 KALY 230157
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
957 PM EDT SAT OCT 22 2011

NYZ041-082-VTZ015-231300-
/O.CAN.KALY.FZ.W.0005.111023T0400Z-111023T1300Z/
/O.EXA.KALY.FR.Y.0010.111023T0400Z-111023T1300Z/
NORTHERN SARATOGA-NORTHERN FULTON-EASTERN WINDHAM-
INCLUDING THE CITIES OF...SARATOGA SPRINGS...NORTHVILLE...
MAYFIELD...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS
957 PM EDT SAT OCT 22 2011

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT SUNDAY...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT SUNDAY. THE FREEZE
WARNING HAS BEEN CANCELLED. 

* LOCATIONS...NORTHERN SARATOGA AND NORTHERN FULTON COUNTY IN NEW
  YORK...AND EASTERN WINDHAM COUNTY IN VERMONT.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...IN THE LOWER TO MID 30S.

* TIMING...FROM MIDNIGHT UNTIL 9 AM SUNDAY.

* IMPACTS...AREAS OF FROST ARE LIKELY TO DAMAGE SENSITIVE OUTDOOR
  PLANTS AND CROPS IF NO MEASURES ARE TAKEN TO PROTECT THEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ048-049-052-053-059-060-064-065-230300-
/O.CAN.KALY.FR.Y.0010.111023T0400Z-111023T1300Z/
WESTERN SCHENECTADY-EASTERN SCHENECTADY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER-
WESTERN DUTCHESS-
INCLUDING THE CITIES OF...DELANSON...ESPERANCE...DUANESBURG...
SCHENECTADY...ROTTERDAM...ALBANY...TROY...CATSKILL...COXSACKIE...
ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON...KINGSTON...
NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON
957 PM EDT SAT OCT 22 2011

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST
ADVISORY. 

THE GREATER CAPITAL DISTRICT AND MID HUDSON RIVER VALLEY WILL HAVE
CLOUDS PERSIST FOR MOST OF THE NIGHT...WHICH WILL KEEP
TEMPERATURES FROM DROPPING BELOW 37 DEGREES FOR MOST AREAS.

$$

CTZ001-013-NYZ038>040-047-050-051-066-231300-
/O.CON.KALY.FR.Y.0010.111023T0400Z-111023T1300Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN DUTCHESS-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...ILION...HERKIMER...LITTLE FALLS...MOHAWK...
FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...
WELLSVILLE...COBLESKILL...MIDDLEBURGH...BALLSTON SPA...
MECHANICVILLE...WATERFORD...ALTAMONT...PAWLING...DOVER PLAINS...
MILLBROOK...PINE PLAINS...AMENIA...MILLERTON
957 PM EDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY...

* LOCATIONS...MOHAWK VALLEY...SCHOHARIE VALLEY...HELDERBERGS...AND
  SOUTHERN TACONICS IN NEW YORK...AND LITCHFIELD COUNTY
  CONNECTICUT.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...IN THE LOWER TO MID 30S.

* TIMING...FROM MIDNIGHT UNTIL 9 AM SUNDAY.

* IMPACTS...AREAS OF FROST ARE LIKELY TO DAMAGE SENSITIVE 
  OUTDOOR PLANTS AND CROPS IF NO MEASURES ARE TAKEN TO PROTECT 
  THEM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this freeze warning went out at Oct 22, 1:36 AM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Oct 22, 1:36 AM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
136 AM EDT SAT OCT 22 2011

.SYNOPSIS...
A LARGE LOW PRESSURE SYSTEM OVER EASTERN CANADA WILL GRADUALLY
MOVE EAST AWAY FROM THE REGION...WHILE HIGH PRESSURE SLOWLY BUILDS
IN FROM THE OHIO VALLEY. CLOUDY SKIES TONIGHT AND EARLY SATURDAY
WILL GIVE WAY TO FAIR WEATHER BY LATER SATURDAY AND SUNDAY.
TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL WITH SOME AREAS OF
FROST SUNDAY MORNING.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 130 AM...CLOUDY SKIES WITH TEMPS IN THE MID 40S TO LOWER 50S
PREVAILED ACROSS THE FA WITH WIDELY SCATTERED TO SCATTERED LIGHT
SHOWERS ACROSS THE NORTHWEST PORTION OF FA...MAINLY THE SOUTHERN
ADIRONDACKS AND MOHAWK VALLEY. HAVE MADE VERY FEW CHANGES WITH
THIS UPDATE AS CLOUDS AND SHOWERS ACTIVITY NORTHWEST WILL CONTINUE
OVERNIGHT. HAVE ADJUSTED OTHER HOURLY GRIDS TO BETTER FIT CURRENT
TRENDS.

AS OF 930 PM...CLOUDINESS AND SCATTERED TO ISOLATED SHOWERS CONTINUE
ACROSS THE REGION SO HAVE UPDATED GRIDS TO INCREASE CLOUD COVER AND
KEEP SLIGHT CHANCE TO CHANCE POPS GOING THROUGH MOST OF THE NIGHT.
TEMPS RUNNING WARMER THAN PREVIOUSLY FORECAST SO UPDATED FOR CURRENT
CONDITIONS AND TRENDS WHICH INCLUDE RAISING OVERNIGHT LOWS BY 2 TO 4
DEGREES.

****PREVIOUS DISCUSSION****
AS OF 530 PM...SCATTERED TO ISOLATED SHOWERS HAS ENTERED AREAS THAT
WERE PREVIOUSLY FORECAST TO BE DRY...IN PARTICULAR AREAS SUCH AS THE
CATSKILLS AND BERKSHIRES. HAVE EXPANDED THE REGION OF SLIGHT AND
CHANCE POPS TO INCLUDE THESE AREAS FOR A FEW HOURS THIS EVENING.
REST OF THE PREVIOUS FORECAST IS UNCHANGED.

****PREVIOUS DISCUSSION****
COOL CYCLONIC FLOW CONTINUES THIS AFTERNOON WITH MOSTLY CLOUDY SKIES.
IT FEELS FALL LIKE WITH TEMPERATURES RANGING FROM THE MID 50S
VALLEYS...TO MID 40S HIGHER TERRAIN AND BREEZY CONDITIONS.
SATELLITE LOOP SHOWS WEAK SHORTWAVE SPINNING IN MEAN FLOW NEAR
TORONTO. THIS SHORTWAVE WILL KEEP THE THREAT OF SHOWERS OVER
NORTHERN AND WESTERN PART OF AREA THROUGH TONIGHT.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/...
AS SFC LOW PULLS AWAY FROM THE AREA AND COLD AIR ADVECTION
WEAKENS...SUNSHINE SHOULD INCREASE OVER MOST AREAS DURING THE DAY
SATURDAY. 850MB TEMPS ONLY RISE TO AROUND 0C ON SATURDAY SO HIGH
TEMPS LOOK TO BE 55-60 VALLEYS AND 45-50 HIGHER TERRAIN. IT WILL
REMAIN BREEZY WITH WESTERLY WINDS DIMINISHING LATE IN THE DAY.
MODELS SHOW SUNDAY NIGHT MOSTLY CLEAR WITH HIGH PRESSURE ALMOST
DIRECTLY OVER HEAD. TEMPS ARE GENERALLY BELOW 0C AT 850MB AND WITH
GOOD RADIATIONAL CONDITIONS...AREAS OF FROST ARE EXPECTED. IF
CONDITIONS STAY CLEAR ALL NIGHT...MANY AREAS WILL HAVE A HARD
FREEZE. SUNDAY LOOKS FAIR AND SLIGHTLY MILDER AS HIGH PRESSURE MOVES
EAST OF THE AREA AND WINDS TURN SOUTHWEST BUT REMAIN LIGHT. SUNDAY
NIGHT REMAINS FAIR...BUT ATMOSPHERIC PROFILE STILL LOOKS COOL ENOUGH
TO ALLOW AT LEAST PATCHY FROST TO FORM ONCE AGAIN.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
LOOKING AT AN UNSETTLED WEEK WITH SYSTEMS MOVING THROUGH THE REGION.
A LOW PRESSURE SYSTEM EXPECTED TO PASS TO OUR NORTH WITH A TRAILING
COLD FRONT MOVING ACROSS THE REGION MONDAY. MODEL GUIDANCE IS IN
FAIRLY GOOD AGREEMENT HANDLING THIS SYSTEM.  THE REGION SHOULD THEN
BRIEFLY ENJOY SOME RIDGING TUESDAY...HOWEVER THE LONGWAVE TROUGH
DEEPENS OVER THE EASTERN UNITED STATES AND FORECAST CONFIDENCE
DECREASES AS MODELS ARE NOT IN AGREEMENT WITH THE DEVELOPMENT OF
WAVE OF LOW PRESSURE OVER THE PLAINS. THE ECMWF IS DEEPER AND
FARTHER NORTH WITH THE SURFACE LOW WHILE THE OPERATIONAL RUN OF THE
GFS INDICATES AN ELONGATED WAVE. HOWEVER...THE GFS EMSEMBLES SUPPORT
BOTH SOLUTIONS...NOT CLEAR. EITHER WAY HAVE CHANCES FOR
PRECIPITATION MID WEEK. QPF AMOUNTS AND PLACEMENT ARE VERY
DIFFERENT. DO HAVE SNOW SHOWERS MENTION ACROSS PORTION OF THE
SOUTHERN ADIRONDACKS WEDNESDAY AS COLDER AIR IS DRAWN IN. THE
FORECAST FOR THE LATTER PART OF THE WEEK IS EVEN MORE UNCERTAIN WITH
THE POTENTIAL INTERACTION WITH A DISTURBANCE ORIGINATING IN THE
WESTERN CARIBBEAN. PLEASE REFER TO THE EXTENDED FORECAST DISCUSSION
ISSUED BY NWS HYDROMETEOROLOGICAL PREDICTION CENTER AND TO OUTLOOKS
ISSUED BY THE NATIONAL HURRICANE CENTER FOR DETAILS.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
AN UPPER LEVEL TROUGH WILL PASS ACROSS THE REGION
TODAY...ACCOMPANIED BY CLOUDS. HIGH PRESSURE WILL THEN BUILD INTO
THE REGION TONIGHT AND SUNDAY...WITH CLEARING SKIES.

EXPECT MAINLY VFR CIGS THROUGH TODAY...WITH BASES GENERALLY RANGING
FROM 3500-5000 FT AGL. HOWEVER...A FEW PERIODS OF MVFR CIGS ARE
POSSIBLE...MAINLY THIS MORNING...AS KALB AND KGFL. LIGHT
SHOWERS/SPRINKLES SHOULD REMAIN MAINLY NORTH AND WEST OF KALB AND
KGFL THIS MORNING...BEFORE DISSIPATING THIS AFTERNOON.

FOR SAT NT...THE CLOUDS SHOULD GRADUALLY ERODE FROM SOUTH TO NORTH.
SOME PATCHY GROUND FOG DEVELOPMENT WILL BECOME POSSIBLE LATE AT
NIGHT AT KGFL ONCE THE CLOUDS DISSIPATE.

OUTLOOK...
SUN...VFR...EXCEPT PATCHY MVFR/IFR DUE TO FG/BR POSSIBLE IN THE AM.
MON...VFR...WITH MVFR POSSIBLE WITH CHC -SHRA IN AFTERNOON.
TUE...VFR. NO SIG WX.
WED...VFR/MVFR...CHC -SHRA.

&&

.FIRE WEATHER...
A LARGE LOW PRESSURE SYSTEM OVER EASTERN CANADA WILL
GRADUALLY MOVE EAST AWAY FROM THE REGION...WHILE HIGH PRESSURE
SLOWLY BUILDS IN FROM THE OHIO VALLEY. CLOUDY SKIES TONIGHT AND
EARLY SATURDAY WILL GIVE WAY TO FAIR WEATHER BY LATER SATURDAY AND
SUNDAY. TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL WITH SOME AREAS
OF FROST SUNDAY MORNING.

RELATIVE HUMIDITY VALUES WILL RISE TO 75 TO 100 PERCENT TONIGHT...
THEN FALL TO 45 TO 75 PERCENT SATURDAY...AND RISE TO
70 TO 100 PERCENT SATURDAY NIGHT.

WINDS TONIGHT WILL BE SOUTHWEST AT 5 TO 15 MPH WITH SOME
GUSTS NEAR 25 MPH DURING THE EVENING ESPECIALLY ACROSS HIGHER
TERRAIN. WINDS SATURDAY WILL BECOME WEST AROUND 5
TO 15 MPH WITH SOUTHWEST WINDS AT 5 TO 10 MPH ON SUNDAY.

&&

.HYDROLOGY...
ACCORDING THE THE UNITED STATES GEOLOGIC SURVEY...RIVER FLOWS IN
OUR HYDROLOGIC SERVICE AREA ARE ABOVE NORMAL FOR THIS TIME OF
YEAR. FORECAST TOTAL RAINFALL FOR THE NEXT 5 DAYS IS EXPECTED TO
BE LESS THAN ONE INCH. THE MULTI-MODEL ENSEMBLE RIVER FORECASTS
SHOW NO FLOODING DURING THE NEXT 5 DAYS. OUTSIDE OF RESERVOIR
RELEASES...ONLY MINOR CHANGES IN RIVER STAGES ARE EXPECTED.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...SND
NEAR TERM...SND/GJM/11
SHORT TERM...SND
LONG TERM...IAA
AVIATION...KL
FIRE WEATHER...SND
HYDROLOGY...SND
Hazardous weather outlook, Oct 21, 4:48 PM EDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
448 PM EDT FRI OCT 21 2011

CTZ001-013-NYZ038>041-047>053-059-060-064>066-082-VTZ015-221100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-SCHOHARIE-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-EASTERN WINDHAM-
448 PM EDT FRI OCT 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AREAS OF FROST WILL BE POSSIBLE LATE SATURDAY NIGHT INTO SUNDAY
MORNING AS TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S. IF
CONDITIONS BECOME MORE CERTAIN...FROST ADVISORIES WOULD BE ISSUED
FOR AREAS WHERE THE GROWING SEASON HAS NOT YET ENDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ001-025-NYZ032-033-042-043-054-058-061-063-083-084-VTZ013-014-
221100-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-
NORTHERN WARREN-NORTHERN WASHINGTON-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
448 PM EDT FRI OCT 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...EAST
CENTRAL NEW YORK AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 3:12 AM EDTFrost AdvisoryALYAlbany, Columbia, Dutchess, Fulton, Greene, Herkimer and 6 more25 hr

Nearby

Freeze Warnings in New York, 2011Freeze Warnings in Vermont, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.